# SDR CALA2017030400526

- Difficulty date: March 4, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 51,943 hours, 17,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE. OVERHEAD BIN BULLNOSE BETWEEN ROWS 3EF AND 4EF. REPLACED THE LAMPS.  OPS CHECKED GOOD.
